# SDR SWA980564

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 390/424/454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED WEB AT BS 390 RBL 70 WL 208, BS 424 TO 438 RBL 70 WL 208 AND BS 454 RBL 70 WL 208.  REMOVED AND REPLACED  PER BOEING SRM.
